- advertisement -

Thread Killer/on antibiotics which cause low xD

Discussion in 'Teens OT' started by Rukio, Mar 19, 2010.

  1. Rukio

    Rukio Banned

    Joined:
    Jan 10, 2010
    Messages:
    646
    I post on other sites, I kill the thread. No one posts again. Sometimes I post, and everyone vanishes for a month. I somehow manage to glitch MMO games, generally by walking over to another player and they actually get logged off without doing anything o.o...
    ~~~~~~~~~~~~~~
    Oh gosh...three days ago I was diagnosed with a skin issue. -.- What made me laugh was when the person in front with paper work behind a desk asked me "So, are you on insulin or pills?" and I said "I'm Type 1" and she said "I know, which one?" >.> I so wanted to go all informent. Anyways, I'm on two antibiotics a day, 7 more days. One of the side affects is affecting bloodsugar, in fact, I went to the circus last night and tested...42. I had...half a deal of cotton candy and a snow cone and a hot dog, 3 hours later I was 130....without taking any insulin. I don't like the antibiotics, its a giant pill, over a third of my thumb in height...


    (probably alot of misspelling, eh...I woke up an hour ago.)
     
    Last edited: Mar 19, 2010
  2. TheFormerLantusFiend

    TheFormerLantusFiend Approved members

    Joined:
    Sep 10, 2006
    Messages:
    4,925
    I don't see how your text is linked to your title.
    I was on antibiotics recently and have been having hypos, but I think they're more 'cause I'm not eating much.
     
  3. Rukio

    Rukio Banned

    Joined:
    Jan 10, 2010
    Messages:
    646
    Oh, sorry, I keep posting half of what I want to say because it takes so long for me to remmeber. Then go back and edit and add the rest, since I've written my best posts and lost them to time out logging off.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice